# SDR SWAA032231

- Difficulty date: October 5, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 25,275 hours, 21,572 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 7064004
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 2 ENGINE EGT WENT TO 946 FOR 3 SECONDS.  REMOVED AND REPLACED VBV MOTOR, MECHANICS AND SHAFT PER MM.
